general-physician

tablets side effectst

Asking for Father, Male, 62 years old, Swat

Dr have prescribe some medicines ( tnsles ( mirtazapine) tablets 15mg) and ( Quetapine-100 (Quetiapine) 100mg) , ( MEDYO (CLONAZEPAM 0.5mg) and ( Neurolith SR ( Lithium Carbonate )to him. But he have find some sideeffects his hands starts shaking suddenly and blured vision and felling fear . So please can you tell that what should he do.



2 Answer(s)

Facebook Marham Twitter Marham
Doctor Photo

up-vote

This can be the side effects of medication. Please go to your psychiatrist immediately and seek help. Neurolith can cause serious side effects if not given in proper dose and it needs to be monitored by blood tests. So urgent referral to the psychiatrist. If not available go to the near big hospital and seek help . Good luck.


Anonymous Thanks Junaid Rasool

Doctor Photo

up-vote

An immediate consult is needed. As Dr. Junaid has mentioned, these can be the side effects of the prescribed medications.


Copyrights © 2017 All Rights Reserved by Marham